# SDR ASAA12511164

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 16,229 hours, 5,168 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052000F4CF0
- Condition: Discharged
- Location: E&E Bay
- Part time: 2,513 hours, 1,159 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C MAIN BATTERIES LOW.  REMOVED AND REPLACED BOTH BATTERIES PER MM 24 31 11.  OPS CKS NORMAL.
